# SDR UIEA2021070101454

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 96,663 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS MSG RETURNED JUST AFTER LEVEL OFF FOR CRUISE. MSG EXTEINGUISED ON ITS OWN BEFORE QRH CHECKLIST WAS ACCOMPLISHED.( PERFORMED FIM 28-41 FT 852 AND OPS CHECK IAW AMM 28-22-00. OPS CHECK GOOD. COULD NOT DUPLICATE. SYS OK )
